# SDR SWIA202264952

- Difficulty date: February 9, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26R BETWEEN FS1015 AND FS1031     (C-CHECK RO 3/11/2022)    REMOVED DAMAGED AREA AND INSTALLED REPAIR ON STGR26R BETWEEN FS1015.00 AND FS1051.00 REF CRJ700 SRM 53-00-03-201-001-A01 FIGURE 53-00-03-991-805. NO NDT DEFECTS NOTED. RESTORED FINISH. LEAK CHECKS GOOD. OPS TESTS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
